Inventiones mathematicae

, Volume 121, Issue 1, pp 481–529

Weakly parametric pseudodifferential operators and Atiyah-Patodi-Singer boundary problems

  • Gerd Grubb
  • Robert T. Seeley
Article

DOI: 10.1007/BF01884310

Cite this article as:
Grubb, G. & Seeley, R.T. Invent Math (1995) 121: 481. doi:10.1007/BF01884310

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Gerd Grubb
    • 1
  • Robert T. Seeley
    • 2
  1. 1.Department of MathematicsUniversity of CopenhagenCopenhagenDenmark
  2. 2.Department of MathematicsUniversity of Massachussetts at BostonBostonUSA